MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "did a aaa case with dr.(b)(4)., during closure two manta's were deployed.The 14 fr manta was deployed on the left side with no incident.During the deployment of the 18fr manta on the right-side dr.(b)(4).Pulled to tension and the suture broke.Dr.(b)(6).Preformed a surgical cutdown to close the groin he was able repair artery and pt had good distal pulses after repair.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The details of the complaint were reviewed.Two audible clicks were heard during deployment.The tension gauge showed red as the device was pulled to tension and when the suture broke.The instructions-for-use (ifu) provided with this device states, "note: do not pull past green.Excessive force may cause vessel damage.".Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "did a aaa case with dr (b)(6), during closure two manta's were deployed.The 14 fr manta was deployed on the left side with no incident.During the deployment of the 18fr manta on the right-side dr (b)(6) pulled to tension and the suture broke.Dr (b)(6) preformed a surgical cutdown to close the groin he was able repair artery and pt had good distal pulses after repair.".

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23886821
Report Number3010252479-2025-00121
Device Sequence Number4671945
Product Code MGB
UDI-Device Identifier10841156111335
UDI-Public(01)10841156111335(11)250325(17)260925(10)73C2500948(21)
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Catalogue Number2115
Device Lot Number73C2500948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown